# SDR CALA2020011000115

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: D5337261322300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG DOOR ACTUATOR KEEL BEAM FITTING AFT SECTION UPPER SURFACE P RODUCED A CRACK INDICATION DURING HFEC INSPECTION EA 5330-04821 AD 2015-02-14 PER HAECO LCQ NR 9298541 GENERATED REMOVED AND REPLACED RMLG DOOR ACTUATOR KEEL BEAM FITTING AFT IA W A320 SRM 51-72-11-911-001 WORK ACCOMPLISHED INSPECT ED
